Alert archive / North Carolina / Tornado Warnings in 2018
Tornado Warning 6, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Sep 15, 2018, 8:06 PM EDT for New Hanover County, North Carolina. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 15, 2018, 8:06 PM EDT (00:06 UTC)
- Expired
- Sep 15, 2018, 8:15 PM EDT
- In force
- 9 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County New Hanover County, NC
The radar
The Wilmington radar (KLTX), 58 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 4:38 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.2
The text
As transmitted.
882
WFUS52 KILM 160006
TORILM
NCC129-160015-
/O.NEW.KILM.TO.W.0006.180916T0006Z-180916T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
806 PM EDT SAT SEP 15 2018
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northwestern New Hanover County in southeastern North Carolina...
* Until 815 PM EDT.
* At 806 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Wilmington International Airport, or near
Wilmington, moving northwest at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Expect damage to mobile homes, roofs, and vehicles.
* Locations impacted include...
Wrightsboro, Kings Grant, Wilmington International Airport and
Murrayville.
This includes Interstate 140
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3428 7784 3426 7787 3432 7800 3433 7803
3434 7800 3434 7799 3435 7800 3436 7799
3436 7798 3437 7799 3437 7798
TIME...MOT...LOC 0006Z 125DEG 37KT 3429 7789
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$1 follow-up statement
634
WWUS52 KILM 160017
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
817 PM EDT SAT SEP 15 2018
NCC129-160026-
/O.EXP.KILM.TO.W.0006.000000T0000Z-180916T0015Z/
New Hanover NC-
817 PM EDT SAT SEP 15 2018
...THE TORNADO WARNING FOR NORTHWESTERN NEW HANOVER COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until 1100 PM EDT for southeastern
North Carolina.
LAT...LON 3428 7784 3426 7787 3432 7800 3433 7803
3434 7800 3434 7799 3435 7800 3436 7799
3436 7798 3437 7799 3437 7798
TIME...MOT...LOC 0016Z 125DEG 37KT 3434 7798
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 15, 6:44 PM EDT, 1 hour 22 minutes earlier.
Area forecast discussion, Sep 15, 6:44 PM EDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
644 PM EDT Sat Sep 15 2018
.SYNOPSIS...
Tropical Storm Florence, centered inland across South Carolina,
will drift to the westward this weekend bringing additional
significant rainfall to the Carolinas. A subtle drying trend
will develop next week.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Saturday...Florence is expected to only drift slowly
westward through the night, maintaining a broad cyclonic swirl of
wind around its circulation center. Two particularly heavy rain
bands have set up across southeastern North Carolina today, and the
bulk of high-res model guidance shows they will hardly budge through
the next 12 hours. Some of the rainfall totals these models are
cranking out through 12Z Sunday morning are truly staggering.
GFS: 9 inches NAM: 18 inches WRF-ARW: 28 inches WRF-NMM: 29 inches
RAP: 16 inches HRRR: 27 inches
Conferring with the NWS's Weather Prediction Center meteorologists
and our neighboring offices, we're predicting maximum values from
now through 12Z (8 AM) Sunday morning to exceed an additional foot
up to 18 inches of rain within a zone from Southport and Wilmington
northwestward across Elizabethtown and into Robeson county. Flash
flooding is already occurring across this region and this additional
torrential rainfall will only cause an expansion of the area and
severity of flash flooding. Even beyond just raw rainfall totals, it
appears this event may rival the flooding we experienced during
Hurricanes Floyd and Matthew in terms of human and infrastructure
impacts.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
As of 3 PM Saturday...Topical moist tongue still seemingly refusing
to want to give up being poised somewhere into the Cape Fear region.
And whereas yesterday there was some disagreement as to the location
there now is better agreement and unfortunately it may remain in the
already hardest hit areas. PW values remain at an impressive 2.5-
2.6". The cyclone is still progged to open into a trough Sunday
night into Monday. Moisture will still be channeled into the area,
but it's orientation will veer from SE to SW. This should diminish
the fetch length of the tropical feed and mercifully cut down on the
QPF potential. This is supported by a drop in forecast PW values
dropping to 2.0" on forecast soundings.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
As of 430 PM Saturday...Backdoor cold front comes through on
Wednesday likely with little fanfare but lowering rain chances and
aiding in drying the area out. Surface and mid level high pressure
progress slowly eastward late in the period keeping temperatures
seasonable and rain chances minimized; with only a small increase in
moisture/return flow.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 00Z...Swath of heavy rain will affect ILM and LBT through the
evening hours. Visibilities could go as low as a half mile in the
tropical downpours, but will average around 2-3sm. The heavy rain
will also affect the Myrtles and FLO, but to a lesser extent. Winds
along the coast may gust to 40 kts at times, but only in the
convection. Look for IFR ceilings tonight. Slowly diminishing winds
on Sunday.
Extended Outlook...Breezy with MVFR likely early Sun with gradual
improvement east to west Sun into Monday. VFR Tue-Thurs.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/... AS OF 300 PM Saturday...Florence has
hardly budged all day, remaining inland west of Georgetown, SC.
Strong south to southeast winds continue to swirl around the
circulation center with gusts still approaching 40 knots on the
North Carolina beaches. Florence is expected to drift a bit more
inland overnight while weakening a little further, perhaps allowing
tropical storm warnings to come down at some point tonight. Even
should this should occur, large seas in excess of 7-10 feet will
continue through the night.
Showers rotating around the circulation will continue all across the
coastal waters, but the most significant convection is expected to
remain near and north of Cape Fear.
SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... As of 3 PM
Saturday...Florence pulling away from the area, gradually having its
effects diminish over the marine zones. Winds will respond more
quickly than seas as usually the case, and Small Craft Advisory
likely in effect until around Monday, with southerly to
southwesterly wind and seas continuing to abate thereafter.
LONG TERM /WEDNESDAY THROUGH THURSDAY/...As of 430 PM Saturday...A
cold front will sag south across the area Wednesday and usher in
northerly winds. These will veer to easterly on Thursday as the
center of the high progresses eastward. Seas will average 3 ft.
&&
.CLIMATE...
Wind gusts at the Wilmington International Airport reached 105
mph in the eyewall of Hurricane Florence Friday morning. This
has been the highest wind gust measured since Hurricane Helene
struck the Port City on September 27, 1958.
Peak Wind Gusts Date Storm
105 mph 9/14/2018 Hurricane Florence
70 mph 10/8/2016 Hurricane Matthew
66 mph 8/27/2011 Hurricane Irene
74 mph 8/16/2004 Hurricane Charley
86 mph 9/16/1999 Hurricane Floyd
74 mph 8/26/1998 Hurricane Bonnie
86 mph 9/5/1996 Hurricane Fran
70 mph 7/12/1996 Hurricane Bertha
74 mph 9/13/1984 Hurricane Diana
97 mph 9/11/1960 Hurricane Donna
135 mph 9/27/1958 Hurricane Helene
83 mph 8/12/1955 Hurricane Connie
98 mph 10/15/1954 Hurricane Hazel
The barometric pressure at the Wilmington airport reached 28.51
inches, or 965.5 millibars, now the fourth lowest pressure ever
measured in Wilmington.
Lowest Pressure Date Storm
959.7 millibars 9/16/1999 Hurricane Floyd
961.4 millibars 9/5/1996 Hurricane Fran
962.1 millibars 9/11/1960 Hurricane Donna
965.5 millibars 9/14/2018 Hurricane Florence
969.9 millibars 8/26/1998 Hurricane Bonnie
At Wrightsville Beach, the National Ocean Service gauge on
Johnnie Mercer Pier measured a pressure of 28.33 inches, or 959.2
millibars as Hurricane Florence came ashore.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Flash Flood Watch through Sunday evening for SCZ017-023-024-
032-033-039-054>056-058-059.
Tropical Storm Warning for SCZ017-023-024-032-033-039-054>056-
058-059.
High Rip Current Risk through late Sunday night for SCZ054-056.
NC...Flash Flood Watch through Sunday evening for NCZ087-096-099-
105>110.
Tropical Storm Warning for NCZ087-096-099-105>110.
High Rip Current Risk through late Sunday night for NCZ106-108-
110.
MARINE...Tropical Storm Warning for AMZ250-252-254-256.
&&
NEAR TERM...TRA
SHORT TERM...MBB
LONG TERM...MBB
AVIATION...43
CLIMATE...TRAHazardous weather outlook, Sep 15, 5:08 PM EDT, 2 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 508 PM EDT Sat Sep 15 2018 AMZ250-252-162115- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. SCZ017-023-024-032-033-039-162115- Marlboro-Darlington-Dillon-Florence-Marion-Williamsburg- 508 PM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ106-108-110-162115- Coastal Pender-Coastal New Hanover-Coastal Brunswick- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE SUNDAY NIGHT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ087-096-099-162115- Robeson-Bladen-Columbus- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ107-162115- Inland New Hanover- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Coastal Flood Advisory. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. NCZ105-109-162115- Inland Pender-Inland Brunswick- 508 PM EDT Sat Sep 15 2018 ...TORNADO WATCH 377 IN EFFECT UNTIL 11 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. AMZ254-256-162115- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 508 PM EDT Sat Sep 15 2018 ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. SCZ055-058-059-162115- Inland Georgetown-Central Horry-Northern Horry- 508 PM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. SCZ054-056-162115- Coastal Horry-Coastal Georgetown- 508 PM EDT Sat Sep 15 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... ...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE SUNDAY NIGHT... ...TROPICAL STORM WARNING IN EFFECT... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Tropical Storm Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 9
In the hours before
Local storm report, Sep 15, 6:56 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
656 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TROPICAL STORM 1 NW SMITH CREEK 34.28N 77.88W
09/15/2018 NEW HANOVER NC DEPT OF HIGHWAYS
GORDON RD IMPASSABLE FROM SOUTH GATE DR TO AVANT DR DUE
TO DOWNED TREES AND POWER LINES
&&
EVENT NUMBER ILM1800268
OLIVALocal storm report, Sep 15, 6:58 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
658 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM FLASH FLOOD 1 NNE SOUTHPORT 33.94N 78.01W
09/15/2018 BRUNSWICK NC DEPT OF HIGHWAYS
JABBERTOWN RD CLOSED DUE TO FLOODING NEAR E LEONARD ST
&&
EVENT NUMBER ILM1800269
OLIVALocal storm report, Sep 15, 6:59 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
659 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM FLASH FLOOD 2 NNW SOUTHPORT 33.95N 78.03W
09/15/2018 BRUNSWICK NC DEPT OF HIGHWAYS
NC-211/HOWE RD CLOSED DUE TO FLOODING NEAR DOSHER
CUTOFF
&&
EVENT NUMBER ILM1800270
OLIVALocal storm report, Sep 15, 7:05 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
705 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HURRICANE 1 SSW CONWAY 33.82N 79.07W
09/14/2018 HORRY SC MEDIA
TREE FELL DOWN ON HOUSE CAUSING ROOF DAMAGE ON NEW RD
IN CONWAY.
&&
EVENT NUMBER ILM1800271
OLIVALocal storm report, Sep 15, 7:14 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
714 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TROPICAL STORM LORIS 34.06N 78.89W
09/14/2018 HORRY SC MEDIA
*** 2 FATAL *** HORRY COUNTY COUPLE IN LORIS AREA, AGES
61 AND 63, DIED FROM CARBON MONOXIDE POISONING FROM A
GENERATOR THEY WERE USING IN THEIR HOME.
&&
EVENT NUMBER ILM1800272
OLIVALocal storm report, Sep 15, 7:27 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
727 PM EDT SAT SEP 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM FLASH FLOOD 4 WSW SHALLOTTE 33.95N 78.45W
09/15/2018 BRUNSWICK NC DEPT OF HIGHWAYS
US-17/OCEAN HWY WEST IS IMPASSABLE IN BOTH DIRECTIONS
DUE TO FLOODING NEAR OCEAN ISLE BEACH RD SW
&&
EVENT NUMBER ILM1800273
OLIVAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 8:28 PM EDT | Tornado Warning | ILM | New Hanover | 17 min |
| Sep 15, 8:48 PM EDT | Tornado Warning | ILM | New Hanover | 12 min |
| Sep 15, 9:23 PM EDT | Tornado Warning | ILM | New Hanover, Pender | 22 min |
| Sep 15, 9:49 PM EDT | Tornado Warning | ILM | Pender | 11 min |
| Sep 15, 9:55 PM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 15, 10:27 PM EDT | Tornado Warning | ILM | Pender | 18 min |
| Sep 15, 10:31 PM EDT | Tornado Warning | ILM | Pender | 14 min |
| Sep 15, 11:33 PM EDT | Special Marine Warning | ILM | 57 min | |
| Sep 15, 11:53 PM EDT | Tornado Warning | ILM | New Hanover | 15 min |
| Sep 16, 12:04 AM EDT | Special Marine Warning | ILM | 26 min | |
| Sep 16, 12:23 AM EDT | Tornado Warning | ILM | New Hanover | 8 min |
| Sep 16, 12:26 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 34 min |
| Sep 16, 12:55 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 20 min |
| Sep 16, 1:51 AM EDT | Tornado Warning | ILM | Brunswick, New Hanover | 24 min |
| Sep 16, 5:00 AM EDT | Small Craft Advisory | ILM | 37 hr | |
| Sep 16, 5:23 AM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 16, 7:12 AM EDT | Tornado Warning | ILM | Brunswick | 33 min |
| Sep 16, 8:48 AM EDT | Special Weather Statement | ILM | New Hanover | 42 min |
| Sep 16, 9:06 AM EDT | Special Marine Warning | ILM | 54 min | |
| Sep 16, 9:52 AM EDT | Special Marine Warning | ILM | 38 min | |
| Sep 16, 10:23 AM EDT | Coastal Flood Warning | ILM | New Hanover | 10 hr |
| Sep 16, 11:25 AM EDT | Special Weather Statement | ILM | Bladen | 65 min |
| Sep 16, 11:40 AM EDT | Special Marine Warning | ILM | 50 min | |
| Sep 16, 11:44 AM EDT | Special Marine Warning | ILM | 16 min | |
| Sep 16, 12:25 PM EDT | Tornado Warning | ILM | Robeson | 35 min |
| Sep 16, 12:41 PM EDT | Tornado Warning | ILM | Columbus | 24 min |
| Sep 16, 1:24 PM EDT | Flash Flood Warning | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender, Robeson | 8 hr |
| Sep 16, 3:15 PM EDT | Tornado Warning | ILM | Robeson | 45 min |
| Sep 16, 3:26 PM EDT | Tornado Warning | ILM | Robeson | 49 min |
| Sep 16, 3:58 PM EDT | Tornado Warning | ILM | Robeson | 47 min |
| Sep 16, 5:58 PM EDT | Tornado Warning | ILM | Robeson | 32 min |
| Sep 16, 7:56 PM EDT | Special Marine Warning | ILM | 45 min |
Nearby
Tornado Warnings in North Carolina, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.